# SDR ASOA00074

- Difficulty date: June 15, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR72
- Aircraft serial: 460
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: S9291300100060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 4130 - CAPTAIN REPORTED SMOKE IN THE CABIN AFTER ENGINE START.  MAINTENANCE FOUND CABIN LIGHT SHORTING.  MAINTENANCE REPLACED LIGHT SOCKET ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
